# SDR DXTA200701870

- Difficulty date: January 18, 2007
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N805QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258505
- Aircraft time: 4,918 hours, 3,550 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: AC67732
- Part serial: 069CH
- Condition: Faulty
- Location: Brake System
- Part time: 4,918 hours, 3,550 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN BRAKING NOTHING HAPPENS UNTIL BRAKE HYD PRESSURE GAUGES READ 200 PSI THEN BRAKES GRAB HARD. SEEMS THE CAPTAINS BRAKE PEDALS ARE BAD, CO-PILOT'S SIDE BRAKES SEEM NORMAL.REMOVED AND REPLACED BRAKE CONTROL VALVE.  ALL WORK DONE IAW MM.
